# SDR MWEA010860

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND BARE METAL ON FRAME AT STATION 917 BETWEEN LONGERON 29 RIGHT AND 28 LEFT. REMOVED CORROSION ON FRAME, REMOVED DAMAGED SECTION OF FRAME, FABRICATED NEW ANGLE AND PLATES, INSTALLED REPAIR.
